# SDR FDEA201903020527

- Difficulty date: March 2, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 73,207 hours, 27,291 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING FO NOTED LEFT DOOR SLIDE ARM LIGHT FLASHING INTERMITTANTLY. REF AMM 25-66-00 CLEANED DEBRIS FROM GIRT BAR FLOOR FITTINGS. OPERATIONAL CHECKS GOOD.
